RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 92(134), Number 2(10), Pages 209–223 (Mi msb3344)  

This article is cited in 2 scientific papers (total in 2 papers)

On Magnus groups

D. I. Èidel'kind


Abstract: In this paper we consider groups of the form $F/V(N)$, where $V(N)$ is a verbal subgroup of a normal divisor $N$ of a group $F$, and $F$ is either free or the free product of certain groups. In the latter case we assume that $N$ is contained in the Cartesian subgroup. We prove that the factors of the lower central series of $F/V(N)$ are torsion-free or even free Abelian if the corresponding property is possessed by the factors of the lower central series of $F/N$ and $N/V(N)$.
Bibliography: 7 titles.

Full text: PDF file (1653 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:2, 207–220

Bibliographic databases:

UDC: 519.41/47
MSC: Primary 20E05, 20E10, 20E15, 20E30, 20F40; Secondary 20K15, 20K20, 17B60
Received: 29.08.1972

Citation: D. I. Èidel'kind, “On Magnus groups”, Mat. Sb. (N.S.), 92(134):2(10) (1973), 209–223; Math. USSR-Sb., 21:2 (1973), 207–220

Citation in format AMSBIB
\Bibitem{Eid73}
\by D.~I.~\`Eidel'kind
\paper On~Magnus groups
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 2(10)
\pages 209--223
\mathnet{http://mi.mathnet.ru/msb3344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=393248}
\zmath{https://zbmath.org/?q=an:0286.20047}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 2
\pages 207--220
\crossref{https://doi.org/10.1070/SM1973v021n02ABEH002013}


Linking options:
  • http://mi.mathnet.ru/eng/msb3344
  • http://mi.mathnet.ru/eng/msb/v134/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A.I. Lichtman, “On Lie algebras of free products of groups”, Journal of Pure and Applied Algebra, 18:1 (1980), 67  crossref
    2. Yu. V. Kuz'min, “Dimension subgroups of extensions with an Abelian kernel”, Sb. Math., 187:5 (1996), 685–691  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:141
    Full text:47
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020